# SDR USAA2009041790918

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 25,522 hours, 9,120 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE240004
- Part serial: 3864
- Condition: Low Pressure
- Location: Door
- Part time: 25,518 hours, 9,119 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1511 - CLT-PHX - EMERGENCY EQUIPMENT - FLIGHT ATTENDANT REPORTED CIDS CAUTION LIGHT ON PRIOR TO PUSHBACK.  SERVICED RIGHT MID DOOR ASSIST BOTTLE PER MAINTENANCE MANUAL 52-22-00-614-002.
